# SDR A6WA201643749

- Difficulty date: April 2, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,071 hours, 30,811 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 601R7525055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYSTEM 3 ACCUMULATOR FWD OTBD MOUNT BRACKET IS CRACKED.  REPLACED SYS 3 OTBD MOUNT BRACKET WITH NEW PART IAW SRM 51-42-21.
